Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor prescribed me prometrium 100ml twice a day oraly as soon i know im pregnant. So at my 5 weeks i start to take it , and right away on next day start to bleed and my brest become tender, and stomach starts heart like spazms, doctor said thats side effects from it, its ok. And it start to come out a bloody pices. Is this medication can be a reason wy it happens?

Loading...

Hi Lapy,

Just for curiosity, have you ever been pregnant before or had a miscarriage?

Some doctors seem to like to prescribe this medication during pregnancy.  You are experiencing several common side effects.  I would question why I was told to take this drug and weight the risks vs. benefit.  Some doctors feel that this medicine will help prevent a possible miscarriage, that's why I asked about it.  

There is some evidence that it can cause tumors in laboratory animals.

My philosophy is no drugs during pregnancy, unless necessary for the mothers health. 




Reply

Loading...

Hi Medic-dan, unfortunately this is my 4th pregnancy, and i dont have any kids(all3 was miscarryges) I was first time prescribed this medication, and i really dont know what to do and what expect
Reply

Loading...

Hi Lapylia,

Thanks for the reply.  Now I understand why you were prescribed the prometrium.

You are experiencing side effects.   I would suggest you contact your doctor.  The "bloody pieces" could be of concern.

Good luck.

Dan


Reply

Loading...

Hi Medic-dan, thanks a lot!!!
Reply

Loading...